Skip to Main content Skip to Navigation
Journal articles

Efficient DC programming approaches for the asymmetric eigenvalue complementarity problem

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01636728
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 10:01:31 PM
Last modification on : Thursday, February 7, 2019 - 5:37:31 PM

Identifiers

Citation

Y. Niu, T. Pham Dinh, H. A. Le Thi, J. J. Judice. Efficient DC programming approaches for the asymmetric eigenvalue complementarity problem. Optimization Methods and Software, Taylor & Francis, 2013, 28 (4), pp.812 - 829. ⟨10.1080/10556788.2011.645543⟩. ⟨hal-01636728⟩

Share

Metrics

Record views

90